# SDR AALA202402191903

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 30,840 hours, 12,500 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND HORIZONTAL STABILIZER ELEVATOR HINGE FITTING #1 WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
